I haven't taken feritility meds but am in the 2ww. I really don't think it is going to happen this month as I have been irritable as anything. When I was pregnant I was so chilled out. It is hard not to continually analyse every little twinge or feeling. I was also really slack about temping so don't even really know when I ovulated or even if I ovulated at all (this is my first normal cycle after miscarriage). One good sign is that my breasts aren't sore and normally they get sore after ovulation. When pregnant they aren't sore until nearer af and then they just get sorer and sorer.
Good luck to you and all others.
Good luck on the 2WW. Just a note of hope for you....while I was on chlomide (I went on it to increase my chances of a good egg, something to do with increased progesterone?) I never conceived once on it. 2nd cycle off of it, and I was pregnant again...it actually can prevent some women from conveiving, especially us "older moms to be". I hope this is your month, and with you both lots of luck!!!
Found it Selaiwa, lol. I have seen a few different people post about getting a BFP within a couple months of going off meds, I really hope this is your month!
I am 8 dpo, feel better than I have in about four months. My breasts only hurt a little which is how I used to be (lately they feels like they are going to explode from when I O until AF comes), and I have been an emotional wreck for the last four days or so but that is probably stress. So I don't know if my cycle is behaving how it used to again or what but anything different is good as far as I am concerned. I just hope it's different for the right reasons ;). BABY DUST TO EVERYONE!
Just to let you know....I got pregnant on a natural cycle (I'm not 8 1/2 weeks). So, good luck!
Also, my bbs started hurting the day after ovulation and never stopped, so it's not true that they don't get sore until closer to AF when you are pregnant ;)
I am curious about your use of meds. My doctor just put me on chlomid. So if it makes it harder for older women, why would she do this? She doesn't want me to take it because of the increased risk of multiples, but why give it at all if it doesn't work? I had even asked for something else because I've been reading about all of the negative side effects. Now I'm upset.
To adgal and wanting4#1 = Thanks for the encouragement!!!
Joal, I am so glad to hear from you.
I am only 3 dpo.I have been trying to lose some weight and today I start my workout.I am going to start running on my treadmill.
It is a bit scary going off clomid but I do feel so much better.I was so glad that I O'd without it.I haven't had the headaches,cramping ,or irritability that I had before.Unfortunately I do still have the extra weight that I gained while on it.
I want to say hello to Pum and Magnolia!
Baby dust to all of us!!!
It does work for many. I think the stats are that it has a negative effect on about 20% of women. This is slightly increased in us "women of advanced maternal age"....I hate that term!! It's because as we get older our fertile cm decreases. Chlomide can intensify that, making it what they call hostile mucus. Some of the ways to help with that are staying really really hydrated. Avoid alcohol and caffeine around O time as this deydrates your body. I also used preseed and robistussin to help. If you are going to use Robitussin, make sure you get the kind that has Robitussin as the ONLY active ingredient. Start taking a few teaspoons a day a day starting about 5 or 6 days prior to O, stopping as soon as ovulation occurs. This can really help increase your fertile cm. For me personally, it didn't work, but that doesn't mean it won't for you. If you have been conceiving on your own, and don't with chlomide, talk to your Dr. There are other options as well.
Good luck!! I hope we are reading about a whole new set of BFP's in a few weeks!!!
Hey selaiwa found you!!
I am FINALLY in my 2WW now - I finally got my OPK+ CD18 which I am very pleased happened with the clomid!!
Good luck to everyone - Lets hope this is a lucky thread and we can add some BFP's at the end of the next 14 days :)
I am glad that you found the post!! It is good to see that you O'd also w/o clomid.My Dr. said that it stays in our system for up to 30 days after the last cycle. She also said that it may help boost ovulation w/o all of the side effects.
Gosh, I am praying that one of us gets a BFP!! Are you cramping at all? I have been cramping a little bit today but it is not bad.I just hope that it is a little egg making it's way home!!
We need to see a BFP on this post!!
Yeah I have had some odd cramping... only this morning though. I was supposed to go for my 21 prog test yesterday but can't see the point as I will only get a low level as was only 2DPO.. if I go for one 5/7 days after then that messes things up IF I get a BFP this month as he will think my period was later than it was blah blah! I don't even know why I am worrying! I will be on holiday the next time I am due one too.. oh well!!
Its hard to stay positive but have got to the point now where I have had so many highs and lows that I can kinda just evened out... no more expecations just waiting patiently for my little miracle. How are you??
Yeah, I feel about the same,sort of numb to it all. Not as anxious as I used to feel. I am not expecting to get + hpt so I am just going with the flow.
My cramping comes and goes and is nothing major like when on clomid. I have no symptoms and actually feel really good. Today I did set up a Dr. appt for July 14. Af should be arriving then. I will probably try clomid 1 more cycle then stop taking it and ttc naturally or just give up altogether.
Please don't give up... I know it gets tiring but really think you will regret it. As long as you keep focused on the bigger picture and not drawn in by it all (there are some seriously obsessed TTC women out there) then you will be fine. It’s hard not to let it rule your life and know it sounds cliché but I have heard time after time that when the pressure is off that’s the time when people usually conceive.
For me, I am not going to be taking anymore clomid.. The side effects were just too horrible and after all the research that I have read on giving clomid to older women I really can't see the benefits.
Lets hope we don't even have to worry about what we will be doing next month eh!?!